Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Heavy vaginal discharge, pain, lump under bikini line, itching, rash near vagina and anus. Help

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
Hi umm okay its a long story for ill just start. A couple days after my period ended i felt like hard lump under my skin around my upper bikini line, ive gotten them before but they mostly disappear in like 3 days but this one just kept getting worse and that's when the discharge began, heavy discharge. That lasted for like 4 days and then it just went away but then that area between my vagina and anus started to hurt like if it was ripped or something so i went to the local pharmacy and took a screening test to check if i had a yeast infection or something and it said i did so i bought monstrat the 3 day on and it said that i should put on a pad cause of leaking. I didn't think it was gonna leak a lot but when it did i put a pad right away and im guessing the pad and the stuff that was leaking out of me has cause an irritation around my asshole going down to the part that separates the vagina and the asshole cause now i have tiny bumps inside my skin that itch like crazy, and it bothers me to wipe when i go to the bathroom. Ive already called my doctor to setup and appointment.
Posted Fri, 5 Oct 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Rhea Chanda 1 hour later
Hello,
You probably have vaginosis associated with the yeast infection. You will need a longer course of antibiotics and a pelvic examination. You may need oral antibiotics.
Keep a sterile vulval pad at all times. Wash with plain water several times a day. You can apply clotrimazole ointment 3-4 times a day. Along with that some probiotics can be taken to balance the vaginal flora. The skin irritation is due to the acidic nature of the discharge.So the idea is to protect the are from direct contact. Oral fluconazole 150mg at night. Good hygiene is important.Continue monistat suppository for at least 7 days. See your doctor for an examination as soon as possible. In case of recurrent infection rule out diabetes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor